Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A smallest irreducible lattice in the product of trees

David Janzen and Daniel T Wise

Algebraic & Geometric Topology 9 (2009) 2191–2201
Bibliography
1 M Burger, S Mozes, Lattices in product of trees, Inst. Hautes Études Sci. Publ. Math. (2000) MR1839489
2 T Hsu, D T Wise, Groups with infinitely many types of fixed subgroups, Israel J. Math. 144 (2004) 93 MR2121535
3 S Mozes, Actions of Cartan subgroups, Israel J. Math. 90 (1995) 253 MR1336326
4 D Rattaggi, Computations on groups acting on a product of trees: normal subgroup structures and quaternion lattices, PhD thesis, ETH Zürich (2004)
5 D Rattaggi, Anti-tori in square complex groups, Geom. Dedicata 114 (2005) 189 MR2174099
6 D Rattaggi, G Robertson, Abelian subgroup structure of square complex groups and arithmetic of quaternions, J. Algebra 286 (2005) 57 MR2124808
7 D T Wise, A flat plane that is not the limit of periodic flat planes, Algebr. Geom. Topol. 3 (2003) 147 MR1997317
8 D T Wise, Subgroup separability of the figure 8 knot group, Topology 45 (2006) 421 MR2218750
9 D T Wise, Complete square complexes, Comment. Math. Helv. 82 (2007) 683 MR2341837